Journal of Symplectic Geometry

A maximal relative symplectic packing construction

Lev Buhovsky

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symplectic Geom. Volume 8, Number 1 (2010), 67-72.

Dates
First available in Project Euclid: 13 April 2010

Permanent link to this document
http://projecteuclid.org/euclid.jsg/1271166375

Mathematical Reviews number (MathSciNet)
MR2609629

Zentralblatt MATH identifier
05794628

Citation

Buhovsky, Lev. A maximal relative symplectic packing construction. Journal of Symplectic Geometry 8 (2010), no. 1, 67--72. http://projecteuclid.org/euclid.jsg/1271166375.


Export citation